Open Access
Translator Disclaimer
2013 A New Series of Three-Dimensional Chaotic Systems with Cross-Product Nonlinearities and Their Switching
Xinquan Zhao, Feng Jiang, Zhigang Zhang, Junhao Hu
J. Appl. Math. 2013(SI25): 1-14 (2013). DOI: 10.1155/2013/590421

Abstract

This paper introduces a new series of three-dimensional chaotic systems with cross-product nonlinearities. Based on some conditions, we analyze the globally exponentially or globally conditional exponentially attractive set and positive invariant set of these chaotic systems. Moreover, we give some known examples to show our results, and the exponential estimation is explicitly derived. Finally, we construct some three-dimensional chaotic systems with cross-product nonlinearities and study the switching system between them.

Citation

Download Citation

Xinquan Zhao. Feng Jiang. Zhigang Zhang. Junhao Hu. "A New Series of Three-Dimensional Chaotic Systems with Cross-Product Nonlinearities and Their Switching." J. Appl. Math. 2013 (SI25) 1 - 14, 2013. https://doi.org/10.1155/2013/590421

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.34075
MathSciNet: MR3032251
Digital Object Identifier: 10.1155/2013/590421

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2013 • No. SI25 • 2013
Back to Top